# SDR SWIA200922069

- Difficulty date: May 1, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 21,518 hours, 16,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB AT FS 559 CRACKED.  (C CHECK)  REPAIRED PER REO.
